# SDR DALA2024102510412

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON SHEAR PIN I/B SIDE ON ENG 2. CORRECTIVE ACTION:REPLACED SHEAR PIN I/B SIDE ON ENG 2 AS PER GOODRICH AEROSTRUCTURES CMM 71-22-07 TASK 71-22-07-040-801 AND TASK 71-22-07-500-801. (0626048)
